# SDR SWAA2018061122640

- Difficulty date: June 8, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 46,423 hours, 27,212 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3820001001
- Part serial: 006911
- Condition: Faulty
- Location: Le Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LEADING EDGE DEVICES WOULD NOT RETRACT ON TAKEOFF.  R&R NR 3 LEADING EDGE FLAP ACTUATOR PER AMM.
